# SDR F3LA200800136

- Difficulty date: April 6, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N916FR
- Make and model: Airbus A319-112
- Aircraft serial: 1876
- Aircraft time: 21,497 hours, 8,472 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D53112827201
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 S1 C-CHECK, INSPECTION REPORTED CORROSION WAS FOUND ON DUMMY RAIL Y503.2 AT FRAME 16.  MAINTENANCE REMOVED AND REPLACED DUMMY RAIL IN ACCORDANCE WITH THE REQUIREMENTS OF SRM 51-42-11.  UPON COMPLETION OF THE INSTALLATION THE NEW RAIL WAS INSPECTED AND FOUND ACCEPTABLE.
